MathSciNet Relay Station
MathSciNet bibliographic data
MR1719863 35A07 (35A10 35A20)
Chen, Hua; Tahara, Hidetoshi On totally characteristic type non-linear partial differential equations in the complex domain. Publ. Res. Inst. Math. Sci. 35 (1999), no. 4, 621–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement